Hey! So this is my 1st post ever, and I really need help figuring this out.
With an intent to study and paint all night, I got 2 70mg vyvanse pills. Took one at 9.17 pm. Went home, calmly waiting for the effects to take place. 2.5 hours in and I feel nothing, just a bit tired after a long day at school and work. Decide to take half of the last 70mg pill. Waited another 2 hours, nothing, so took the rest. NOTHING!!!!
I've never taken vyvanse before. I took 20mg of ritalin earlier at school and another later before work (5pm). Could that be affecting the vyvanse?! My friends been saying that that's impossible I should be SPEEDING right now!!! My idea was that the ritalin gave me some sort of tolerance, but I don't use it daily. Idk if just 2 20mg pills would do that.
Help please, been searching the web all night trying to figure this out but no one has had the same problem.
Any comments? Suggestions? Ideas on why it's not working?
FYI I weigh 145 and I'm 5'10" took them on a semi full stomach. Also, took tums an hour later of the initial vyvanse dose. Got early morning class tomorrow and I'm afraid I won't be able to stay awake.
BTW, it was real vyvanse, confirmed it today. I did feel a rush of some sort when I got out of bed to take a shower, having not slept that night. At school I was very focused and talkative. I would randomly talk to strangers, which is very odd because I am extremely introverted and picky about my friends. It wasn't that enjoyable tho, muscle cramps and chest pain at random times.
But still, not the effect I, and others, would expect off of 140mg as the very first dose. And it took about 8 and a half hours to feel the slightest change.